MathSciNet Relay Station
MathSciNet bibliographic data
MR343301 (49 #8043) 57D90 (55D10 57D30)
Fuks, D. B. Quillenization and bordism. (Russian) Funkcional. Anal. i Priložen. 8 (1974), no. 1, 36–42.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement